EconPapers    
Economics at your fingertips  
 

An extension of the Gumbel–Barnett family of copulas

Walter Diaz () and Carles M. Cuadras ()
Additional contact information
Walter Diaz: University of Antioquia
Carles M. Cuadras: University of Barcelona

Metrika: International Journal for Theoretical and Applied Statistics, 2022, vol. 85, issue 7, No 6, 913-926

Abstract: Abstract The Gumbel–Barnett family of bivariate distributions with given marginals, is frequently used in theory and applications. This family has been generalized in several ways. We propose and study a broad generalization by using two differentiable functions. We obtain some properties and describe particular cases.

Keywords: Gumbel–Barnett copula; Bivariate copulas; Stochastic dependence; Copula visualization; 62H20 (primary); 60E05 (secondary) (search for similar items in EconPapers)
Date: 2022
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://link.springer.com/10.1007/s00184-022-00859-0 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:metrik:v:85:y:2022:i:7:d:10.1007_s00184-022-00859-0

Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/184/PS2

DOI: 10.1007/s00184-022-00859-0

Access Statistics for this article

Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze

More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:metrik:v:85:y:2022:i:7:d:10.1007_s00184-022-00859-0